# SDR CA141202025

- Difficulty date: November 23, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Oil System
- Condition: High Pressure
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) CUSTOMER REPORTED HIGH OIL PRESSURE FROM 72 PSI TO 74 PSI ON LEFT HAND (LH) ENGINE DURING FLIGHT AND OIL PRESSURE REMAINED AT 74 PSI EVEN AFTER POWER REDUCTION. CREW PROCEEDED TO SHUTDOWN LH ENGINE IN ACCORDANCE WITH CHECKLIST AND AIRCRAFT WAS DIVERTED. AIRCRAFT LANDED UNEVENTFULLY.
